SALIS, FILIPPO

SALIS, FILIPPO  

Dipartimento di Scienze Matematiche  

046880  

Mostra records
Risultati 1 - 8 di 8 (tempo di esecuzione: 0.017 secondi).
Citazione Data di pubblicazione Autori File
2–dimensional Kähler-Einstein metrics induced by finite dimensional complex projective spaces / Manno, Giovanni; Salis, Filippo. - In: NEW YORK JOURNAL OF MATHEMATICS. - ISSN 1076-9803. - 28:(2022), pp. 420-432. 1-gen-2022 Gianni MannoFilippo Salis 2022_NYJM.pdf
The Cauchy–Riemann strain functional for Legendrian curves in the 3-sphere / Musso, Emilio; Salis, Filippo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - (2020), pp. 1-40. [10.1007/s10231-020-00974-7] 1-gen-2020 Musso, EmilioSalis, Filippo AMPA-S-18-00521-3 copia.pdfAMPA.pdf
A characterization of complex space forms via Laplace operators / Loi, A.; Salis, F.; Zuddas, F.. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 90:1(2020), pp. 99-109. [10.1007/s12188-020-00220-0] 1-gen-2020 Salis F. + loi SALIS zuddas - AbhMathSeminUnivHambg.pdfarxiv-preprint-1912.08879 (1).pdf
Extremal Kähler Metrics Induced by Finite or Infinite-Dimensional Complex Space Forms / Loi, A.; Salis, F.; Zuddas, F.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - (2020). [10.1007/s12220-020-00554-4] 1-gen-2020 Salis F. + loi SALIS zuddas - j geom anal.pdf2006.02101.pdf
On the Cauchy-Riemann Geometry of Transversal Curves in the 3-Sphere / Musso, Emilio; Nicolodi, Lorenzo; Salis, Filippo. - In: ŽURNAL MATEMATIčESKOJ FIZIKI, ANALIZA, GEOMETRII. - ISSN 1812-9471. - ELETTRONICO. - 16:3(2020), pp. 312-363. [10.15407/mag16.03.312] 1-gen-2020 Emilio Mussoand Filippo Salis + TransversalCurvesJMPAG copia.pdfjm16-0312e copia 2.pdf
On the third coefficient of TYZ expansion for radial scalar flat metrics / Loi, A.; Salis, F.; Zuddas, F.. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 133:(2018), pp. 210-218. [10.1016/j.geomphys.2018.07.013] 1-gen-2018 Salis F. + loi SALIS zuddas - j geom phys.pdf1712.07402.pdf
Projectively induced rotation invariant Kähler metrics / Salis, Filippo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - 109:3(2017), pp. 285-292. [10.1007/s00013-017-1055-y] 1-gen-2017 Salis, Filippo Salis2017_Article_ProjectivelyInducedRotationInv.pdf
Two conjectures on Ricci-flat Kähler metrics / Loi, Andrea; Salis, Filippo; Zuddas, Fabio. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 290:(2018), pp. 599-613. [10.1007/s00209-017-2033-6] 1-gen-2018 SALIS, FILIPPO + loi SALIS zuddas - math z.pdf1705.03908.pdf